Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.380
pages 122-131

Dynamic Control of Plane Motion of Elastic Two-Link Space Manipulation Robot

V. I. Gulyaev
Ukrainian Transport University, Kiev, Technical State University of Construction and Architecture, Ukraine
Tatyana V. Zavrazhina
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev, Ukraine

RESUMO

A mathematical model of dynamics of two-link space manipulation robot as a system with distributed elasticity and inertia parameters is constructed. A technique is proposed for solution of the problem of dynamic control of plane motion of this system, based on the combined application of the method of initial parameters and the methods of precise numerical integration. An example is considered.


Articles with similar content:

Influence of Elastic and Dissipative Properties of Hinge Joints on Dynamics of Space Manipulator
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Natalya M. Zavrazhina, Tatyana V. Zavrazhina
Quasilinear Positional Integral Games of Approach
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Konstantin Yu. Volyanskiy, Arkadiy A. Chikriy, Greta Ts. Chikrii
Synthesis of Adaptive Functional Optimal Control Systems (Strong Adaptive Systems)
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Vsevolod M. Kuntsevich
Sweep Algorithm for Solving Discrete Optimal Control Problems with Three-point Boundary Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Mutallim Mirzaakhmed ogly Mutallimov, Rena Takhir kyzy Zulfugarova, Fikret Akhmed Ali Ogly Aliev
Dynamics of Robot Manipulator with Elastically Flexible Links and Drive Mechanisms
Journal of Automation and Information Sciences, Vol.37, 2005, issue 2
Tatyana V. Zavrazhina